MathSciNet Relay Station
MathSciNet bibliographic data
MR1043254 (91d:11072) 11H55 (11E45 11F27)
Ozeki, Michio On the structure of even unimodular extremal lattices of rank $40$. Quadratic forms and real algebraic geometry (Corvallis, OR, 1986). Rocky Mountain J. Math. 19 (1989), no. 3, 847–862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement